Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pregnant, advised lupigest. Had miscarriage in the past post lupigest. Is it safe?

i was married last yr in february and very soon became doctor prescribed me the medicine Lupigest-200 for oral use.unfortunatly there was my miaacarrige that missed and i hv the abortion .now the days i m pregnent and i hv taken so much of injections(traxol,hulog,nimogent).abt 40 injections ihv taken.i am 4 and half month pregnent, and now my doctor again advised me to take lupigest at the place of the injection .i am lupigest safe for my child
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hi akri
More than 50% of abortions in first trimester are due to malformation of foetus.
Lupigest is safe in pregnancy& there is no proven teratogenic effect of it on foetus.
So,don't worry,take tablets regularly as prescribed by your gynaecologist
Take proper rest & enjoy your pregnancy
All The Best
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor